# SDR SWAA2022120768930

- Difficulty date: November 8, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B FWD EDGE HAVE ENLONGATED HOLES.  PREPARED AREA FOR REPAIR IAW SRM 51-70-04-2R-9.  REPAIRED THE FAIRING PANEL IAW SRM 51-70-04-2R-9.
